# SDR CALA2021120602260

- Difficulty date: December 6, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27293
- Aircraft time: 105,409 hours, 22,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floor Mat
- Part number: NA
- Condition: Corroded
- Location: Sta 1681 Lbl 10-
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCRIBED FROM HAECO GSO TASK CARD 9286698--SUPPORT TASK CBN F LOOR SHEAR WEB CORRODED BS 1681 BL LBL-0 REMOVED CORROSION IAW B757-2 SRM 53-60-51 AT STA 1681 LBL 10-55 REPAIR III.  REF HAECO GSO MECH V933620 INSP QC418 ORIGINAL MATERIAL THICKNESS .156, REMOVED MATERIAL IS 0, 100% MA TRIAL LOSS OUT OF LIMITS IAW B757-2 SRM 53-60-51. FABRICATED AND INSTALLED REPAIR IAW UAL ECRA 5365-01092 AND SRM 53-60-51
